MULTIPLE POLE SOLUTIONS OF THE NONLINEAR SCHRODINGER-EQUATION

被引:79
作者
OLMEDILLA, E
机构
来源
PHYSICA D | 1987年 / 25卷 / 1-3期
关键词
D O I
10.1016/0167-2789(87)90107-2
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:330 / 346
页数:17
相关论文
共 13 条
[1]  
ABLOWITZ MJ, 1974, STUD APPL MATH, V53, P249
[2]  
[Anonymous], 1974, OSAKA J MATH
[3]  
BULLOUGH RK, 1985, DYNAMICAL PROBLEMS S
[4]  
FADDEEV LD, 1983, 1982 P EC ET PHYS TH
[5]  
FLASCHKA H, 1975, LECTURE NOTES PHYSIC, V38
[6]   COMPARISON OF EXACT QUANTUM AND QUASICLASSICAL RESULTS FOR A NONLINEAR SCHRODINGER EQUATION [J].
KULISH, PP ;
MANAKOV, SV ;
FADDEEV, LD .
THEORETICAL AND MATHEMATICAL PHYSICS, 1976, 28 (01) :615-620
[8]   CONSTRUCTION OF SOLUTIONS OF THE SINE-GORDON EQUATION BY MEANS OF FREDHOLM DETERMINANTS [J].
POPPE, C .
PHYSICA D, 1983, 9 (1-2) :103-139
[9]   THE MULTIPLE POLE SOLUTIONS OF THE SINE-GORDON EQUATION [J].
TSURU, H ;
WADATI, M .
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 1984, 53 (09) :2908-2921
[10]   CLASSICAL SOLITON AS A LIMIT OF THE QUANTUM-FIELD THEORY [J].
WADACHI, M ;
SAKAGAMI, M .
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 1984, 53 (06) :1933-1938